# SDR AALA20140905009

- Difficulty date: September 5, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 69,542 hours, 24,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Migrated
- Location: L4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INFLIGHT NOISE AT LT NR 4 DOOR.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  FOUND GIRT BAR STRAP MIGRATED INTO AIRSTREAM.  SECURED STRAP & ACCOMPLISHED PRESSURIZATION OF ACFT WITH NO FAULTS NOTED.  SYS GND CHECKED NORMAL OPERATION CLOSED.
